Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hi Arriana

Posted by PHV on October 13, 2003, at 20:58:51

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

Hi Arriana -

It's nice to see your posts again. You were so kind when I first posted several weeks ago - that I missed you while you were gone! From what I gathered reading your past posts, you and I started 10 of Lex around the same time. I started on 4th of July - wanted to get back my independence on Independence Day!

I'm sorry to hear you're experiencing some poop-out. However, it does seem that yours maybe likely to the new job - dealing with hours you're not used to. Congrats by the way. It takes a special person to be a teacher - let alone a special ed teacher!

I hope you're feeling better soon and your life can bring you comfort. Lord knows we've all got our battles to fight every day and we should find the joy in what we can. Thank goodness for this board which allows us to lean on each other for support.

Take care and you remain in my thoughts and prayers.

Patty


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PHV thread:109458
URL: http://www.dr-bob.org/babble/20031010/msgs/269139.html